my dr. gave me prozac for my stuttering knowing that i began stuttering from the israel war 2006 in lebanon.Is it good.plzzzz reply
If your stuttering is related to post traumatic stress, then yes the prozac may help some of your symptoms. You may also need to go to therapy to address issues resulting from what you endured. Prozac is a good antidepressant/ antianxiety medication with few side effects and excellent reviews. It may take upwards of a month for it to reach maximum effectiveness so give it time. Hope it helps,
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Prozac for 9 yrs straight. 80mg daily. Can this drug become ineffective after this t?
Posted 4 Jun 2010 • 3 answers
Posted 11 Aug 2011 • 3 answers
I am currently taking prozac. Im on day 13 of taking it now. A few days ago I felt really good. Had?
Posted 7 Sep 2011 • 2 answers
Posted 20 Aug 2012 • 7 answers
Posted 24 Nov 2012 • 2 answers